# SDR FDEA201306181340

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,728 hours, 18,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611146A
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD RSVR LOW QTY. COMPLIED WITH ECAM AND QRH PROCEDURES. GRAVITY EXTENDED LANDING GEAR WITH SATISFACTORY RESULTS.  AFTER  PARKING DID EXTERNAL WALKAROUND FOUND NO EVIDENCE OF ANY HYD LEAKS. AFTER CREW DEBRIEF, QTY CAME BACK UP TO BOTTOM OF TOP HAT AFTER LANDING.  DUE TO GEAR FREE FALL EXTENSION RESTORED UPLOCK MECHANISMS IAW AMM 32-33-00-02.  BROUGHT FLAPS UP  AND GEAR DOORS CLOSED.  GREEN SYS REQUIRED APPROX 1 GAL SERVICE TO MIDDLE OF TOP HAT.  RAN FLIGHT CONTROLS WITH BOTH ELECTRIC PUMPS AND ENGING PUMPS,  NO FLUID LOSS IN ANY SYSTEM.  INSPECTED CONTROL PANEL TO GREEN  SYS FLUID QTY TRANSMITTER,  NO DEFECTS.   HYD PRESSURE APPLIED,  INSPECTION OF THE RT INNER PYLON AREA DISCOVERED PRESSURE SWITCH O- RING BLOWN.  REMOVED PRESSURE SWITCH AND CONFIRMED SEAL WAS DAMAGED.  REPLACED O-RING AND REINSTALLED PRESSURE SWITCH.  REF 29-12-62-04 LEAK AND OPS CHECKED GOOD.  R & R GREEN SYS RESEVOIR HYD QTY TRANSNSMITTER FOR PRECAUTION REF 29-31-11-04.  OPS CHECKED REF 29-31-00-05, NO DEFECTS NOTED, ACFT OK TO CONTINUE .
